Eurasian Mathematical Journal
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 2, страницы 40–46 (Mi emj255)  

Эта публикация цитируется в 5 научных статьях (всего в 5 статьях)

Characteristic determinant of a boundary value problem, which does not have the basis property

M. A. Sadybekova, N. S. Imanbaevab

a Institute of Mathematics and Mathematical Modeling, 125 Pushkin street, 050010 Almaty, Kazakhstan
b South Kazakhstan State Pedagogical Institute, 16 G. Ilyaev street, 160012, Shymkent, Kazahstan

Аннотация: In this paper we consider a spectral problem for a two-fold differentiation operator with an integral perturbation of boundary conditions of one type which are regular, but not strongly regular. The unperturbed problem has an asymptotically simple spectrum, and its system of eigenfunctions does not form a basis in $L_2$. We construct the characteristic determinant of the spectral problem with an integral perturbation of boundary conditions. We show that the set of kernels of the integral perturbation, under which absence of basis properties of the system of root functions persists, is dense in $L_2$.

Ключевые слова и фразы: ordinary differential operator, boundary value problem, eigenvalues, eigenfunctions, basis property, characteristic determinant.

Финансовая поддержка Номер гранта
Министерство образования и науки Республики Казахстан 0825/GF4
0085/PTSF-14
This research is nancially supported by a grant from the Ministry of Science and Education of the Republic of Kazakhstan (Grant No. 0825/GF4). This publication is supported by the target program 0085/PTSF-14 of the Ministry of Science and Education of the Republic of Kazakhstan.


Полный текст: PDF файл (340 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 34B05, 34B09, 34B10, 34L05, 34L10
Поступила в редакцию: 14.12.2016
Язык публикации: английский

Образец цитирования: M. A. Sadybekov, N. S. Imanbaev, “Characteristic determinant of a boundary value problem, which does not have the basis property”, Eurasian Math. J., 8:2 (2017), 40–46

Цитирование в формате AMSBIB
\RBibitem{SadIma17}
\by M.~A.~Sadybekov, N.~S.~Imanbaev
\paper Characteristic determinant of a boundary value problem, which does not have the basis property
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 2
\pages 40--46
\mathnet{http://mi.mathnet.ru/emj255}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3708401}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412802400004}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj255
  • http://mi.mathnet.ru/rus/emj/v8/i2/p40

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Imanbaev N.S. Sadybekov M.A., “About Characteristic Determinant of One Boundary Value Problem Not Having the Basis Property”, International Conference Functional Analysis in Interdisciplinary Applications (FAIA2017), AIP Conference Proceedings, 1880, ed. Kalmenov T. Sadybekov M., Amer Inst Physics, 2017, UNSP 050002  crossref  isi
    2. N. S. Imanbaev, M. N. Ospanov, “On eigenvalues of third order composite type equations with regular boundary value conditions”, Bull. Karaganda Univ-Math., 96:4 (2019), 44–51  crossref  isi
    3. Nurlan S. Imanbaev, “On a problem that does not have basis property of root vectors, associated with a perturbed regular operator of multiple differentiation”, Журн. СФУ. Сер. Матем. и физ., 13:5 (2020), 568–573  mathnet  crossref
    4. N. S. Imanbaev, “On basis property of systems root vectors of a loaded multiple differentiation operator”, News Natl. Acad. Sci. Rep. Kazakhstan-Ser. Phys.-Math., 1:329 (2020), 32–37  crossref  isi
    5. N. S. Imanbaev, “On nonlocal perturbation of the problem on eigenvalues of differentiation operator on a segment”, Вестн. Удмуртск. ун-та. Матем. Мех. Компьют. науки, 31:2 (2021), 186–193  mathnet  crossref
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:183
    Полный текст:66
    Литература:24
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021